# SDR AALA202410140785

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 65,368 hours, 38,584 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR CATCHES ON METAL FLOOR PLATE AND CANNOT BE OPENED IN FLIGHT. FOUND LOOSE SCREWS ON COLLECTOR GRID PANEL. RESECURED SCREWS IAW AMM 53-19-00.
